# SDR SWAA2016090655422

- Difficulty date: August 16, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300U13
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT MOUNT FRAME FOR PANEL 5735 FORWARD INBOARD CORNER SUPPORT ANGLE CRACKED.    R & R THE SUPPORT ANGLE IAW SRM & DWG.
